# SDR A6WA201441274

- Difficulty date: February 28, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GND POWER PLUG MOUNT STRUCTURE CRACKED AT SCREW HOLE.  R & R WITH SERVICEABLE PART PN 600-33283-33 IAW CRJ200 SRM 51-40-11, 51-42-13 & 51-42-21.
